# SDR SWAA043187

- Difficulty date: November 2, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 32,868 hours, 28,276 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND RT WING RIB AT WING STATION 135.5, LOWER AFT END CRACKED.  REPAIRED RIB PER ER.
